what does a rash from zanaflex look like & what part of the body is it likely to start? could it be confused with poison ivy?
I've been on "Zanaflex" for 3 1/2 years, and thoroughly recherched anything I could find about it. A rash doesn't appear to be a side effect, but might indicate an allergic reaction (However mild it might be; Quite common with lots of drugs)... You are probably better-off talking to a pharmacist or physician to be sure... There's always a chance that it also interacts with other medication(s) that you may be taking as well...
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2012 • 8 answers
Posted 22 Oct 2012 • 4 answers
Posted 28 May 2013 • 2 answers
Posted 29 Dec 2014 • 2 answers
Posted 6 Feb 2016 • 1 answer